# SDR DL72S981779

- Difficulty date: August 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N538DA
- Make and model: Boeing 727232
- Aircraft serial: 22076
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1067
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN AT FS 1067 WAS FOUND DENTED JUST O/B OF STRINGER 29R.  THE DAMAGE WAS ADJACENT TO AND EXISTING DOUBLER REPAIR FOR ANOTHER SKIN CUTOUT.  THE DENT WAS CUT OUT OF THE SKIN, THE EXISTING DOUBLER REMOVED, AND A NEW EXTERNAL ALUMINUM DOUBLER WAS INSTALLED TO REPAIR BOTH CUTOUTS.  THE REPAIR WAS ACCOMPLISHED PER ER/A 365529-14, REV A.
